# SDR ASAA2013030894108

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,293 hours, 7,761 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6379
- Condition: Failed
- Location: Rt Fuel Tank
- Part time: 25,302 hours, 7,758 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT RT MAIN TANK FUEL QTY INDICATION BLANKED FOR APPROX 30 SECONDS,  RETURNED TO NORMAL.  REPLACED RT MAIN TANK COMPENSATOR UNIT REF AMM 28-41-21.  OPS AND LEAK CHECKED GOOD.
